Advertisement

Topics

AccuHist Drops - chlorpheniramine maleate and phenylephrine hydrochloride solution | AccuHist

13:29 EDT 24th July 2014 | BioPortfolio
Note: While we endeavour to keep our records up-to-date one should not rely on these details being accurate without first consulting a professional. Click here to read our full medical disclaimer.

Chlorpheniramine maleate 1 mgPhenylephrine hydrochloride 2.5 mg

AntihistamineNasal Decongestant

Temporarily relieves:

Do not exceed recommended dosage.

If nervousness, dizziness, or sleeplessness occur, discontinue use and consult a doctor. If symptoms do not improve within 7 days or are accompanied by fever, consult a doctor.

May cause excitability, especially in children.

May cause drowsiness; sedatives and tranquilizers may increase this effect. Do not give this product to children who are taking sedatives or tranquilizers, without first consulting the child's doctor.

Do not give this product to a child who has heart disease, high blood pressure, thyroid disease, or diabetes unless directed by a doctor.

Do not use in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your child's prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.

Do not give this product to children who have a breathing problem such as chronic bronchitis, or who have glaucoma, without first consulting the child's doctor.

In case of accidental overdose, seek professional assistance or contact a poison control center immediately.

Children 6 to 12 years of age: 2 mL every 4 hours Children under 6 years of age: Consult a physician.Do not exceed 6 doses during a 24-hour period or as directed by a physician.

Store at 20°-25°C (68°-77°F).Under Federal Law, this product is available without a prescription. Certain laws may differ.

cherry flavor, citric acid, glycerin 99.5% min, propylene glycol, purified water, sodium citrate, sodium saccharin, sorbitol 70% solution.

Call 1-678-208-0388

Manufacturer

Tiber Laboratories, LLC

Active Ingredients

Source

Drugs and Medications [1 Associated Drugs and Medications listed on BioPortfolio]

Accuhist pdx [Tiber Laboratories, LLC]

AccuHist PDX Drops - chlorpheniramine maleate, dextromethorphan hydrobromide, and phenylephrine hydrochloride solution

Clinical Trials [0 Results]

None

PubMed Articles [0 Results]

None

Quick Search
Advertisement
 

Relevant Topic

Pediatrics
Pediatrics is the general medicine of childhood. Because of the developmental processes (psychological and physical) of childhood, the involvement of parents, and the social management of conditions at home and at school, pediatrics is a specialty. With ...


Drugs and Medication Quicklinks


Searches Linking to this Drug Record